# SDR DL72S950607

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D15A
- Condition: Flamed Out
- Location: Nr 3
- Part time: 57,339 hours
- Stage of operation: DE
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, NR 3 ENGINE FLAMED OUT UPON RETARD OF THROTTLES AT FL370.  FUEL HEAT AND IGNITION ON AT THE TIME.  HAD SUCCESSFUL AIR RESTART.  INSPECTED AND REPLACED FUEL AND OIL FILTERS FOUND OK, RAN ENGINE PER PFHB, NO PROBLEMS FOUND, RETURNED TO SERVICE.
